# SDR REXA2015052500551

- Difficulty date: May 25, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 18,427 hours, 11,721 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-410-300 PANEL 443BB HAS WEAR MARKS.  REMOVED CLIPS FROM DAMAGED PANEL 443BB & INSTALLED A NEW PANEL IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.  PAINTED PANEL IAW SRM 51-25-16-001-001-A01.
